GAVISCON Dual Action Tablets, 32
Gaviscon Double Action provides fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. It works in two different ways:
- Quickly neutralising excess stomach acid to relieve discomfort
- By forming a protective layer over the stomach contents, helping prevent acid coming back up into the oesophagus, soothing the burning pain in your chest
32 tablets per pack.
Each tablet contains:
Sodium alginate 250mg
Sodium bicarbonate 106.5mg
Calcium carbonate 187.5mg
Adults and children over 12 years: When symptoms occur take 2-4 tablets after meals and at bedtime, up to 4 times a day. Chew thoroughly before swallowing.
Suitable for use during pregnancy and breast feeding.
- Not to be given to children under 12 years unless advised by a healthcare professional
- Do not take this product if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
- These tablets contain xylitol, which may very rarely cause a laxative effect
- Contains carmoisine lake (E122) which may cause allergic reactions
- If you take too many tablets you may feel bloated. It is unlikely to cause harm, but please consult your doctor or pharmacist
Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist or you have side effects, please consult your doctor or healthcare professional
The information provided does not replace the individual advice and consultation of a doctor or pharmacist